# SDR UHLA201506210483

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 29,931 hours, 18,653 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS VERY DIFFICULT TO CLOSE ON MULTIPLE FLIGHTS.  LUBRICATED L1 DOOR HINGES IAW CMM 52-11-22. NO DEFECTS NOTED.
